# SDR IPXA13M79685

- Difficulty date: July 29, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 90,689 hours, 15,602 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING FIXED L/E BEADED DOUBLER CRACKED AT XOS 653.7174.     REPAIRED IAW SRM 57-40-02, REPAIR 15, FIG 203.
